# SDR 757BJ0001

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,214 hours, 22,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 69B1485513
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1, R2, AND L4 GIRT BAR LEAF SPRINGS FAILED INSPECTION PER BOECOM M-7200-03-00917 AND PACE AIRLINES MO NR B757-52-21003.  REPLACED LEAF SPRINGS PER MM 25-66-14.
